Alert archive / Iowa / Tornado Warnings in 2008

Tornado Warning 46, NWS Omaha, NE

June 11, 2008Harrison County, Pottawattamie County, Shelby County, Iowa

NWS Omaha, NE issued this tornado warning at Jun 11, 2008, 7:47 PM CDT for Harrison County, Pottawattamie County, Shelby County, Iowa. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2008, 7:47 PM CDT (00:47 UTC)
Expired
Jun 11, 2008, 8:15 PM CDT
In force
28 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon

Counties Harrison County, IA, Pottawattamie County, IA, Shelby County, IA

The radar

The Omaha radar (KOAX), 91 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 8:00 PM CDTTSTM WND DMG5 Nw Persia, IATWO WINDOWS BLOWN OUT. SMALL BRANCHES BLOWN DOWN. 1.75 INCHES OF RAIN. TIME ESTIMATED BASED ON RADAR IMAGERY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 2:52 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1641 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1641 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
1.9
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KOAX 120047
TOROAX
IAC085-155-165-120115-
/O.NEW.KOAX.TO.W.0046.080612T0047Z-080612T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
747 PM CDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN HARRISON COUNTY IN SOUTHWEST IOWA...
  NORTHEASTERN POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...
  SOUTHERN SHELBY COUNTY IN SOUTHWEST IOWA...

* UNTIL 815 PM CDT.

* AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THE STORM WAS LOCATED 6 MILES WEST OF PERSIA...OR
  28 MILES NORTHEAST OF OMAHA...MOVING EAST AT 43 MPH.

* THE TORNADO WILL BE NEAR...
  HARLAN...TENNANT...PERSIA...PORTSMOUTH...SHELBY...AVOCA

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT
AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO
AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4150 9515 4148 9515 4143 9517 4145 9572
      4166 9572 4170 9510
TIME...MOT...LOC 0047Z 265DEG 37KT 4159 9563

$$

NIETFELD
1 follow-up statement
000 
WWUS53 KOAX 120059
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
759 PM CDT WED JUN 11 2008

IAC155-120109-
/O.CAN.KOAX.TO.W.0046.000000T0000Z-080612T0115Z/
POTTAWATTAMIE IA-
759 PM CDT WED JUN 11 2008

...THE TORNADO WARNING FOR NORTHEASTERN POTTAWATTAMIE COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4159 9512 4159 9513 4157 9513 4157 9514
      4154 9514 4153 9515 4151 9515 4151 9551
      4167 9556 4170 9510
TIME...MOT...LOC 0059Z 265DEG 37KT 4160 9536

$$

IAC085-165-120115-
/O.CON.KOAX.TO.W.0046.000000T0000Z-080612T0115Z/
HARRISON IA-SHELBY IA-
759 PM CDT WED JUN 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTHERN
SHELBY AND EXTREME SOUTHEASTERN HARRISON COUNTIES...

AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
STORM WAS LOCATED NEAR TENNANT...OR 37 MILES NORTHEAST OF OMAHA...
MOVING EAST AT 45 MPH.

THE STORM WITH A POSSIBLE TORNADO WILL BE NEAR...
  TENNANT AND HARLAN

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4159 9512 4159 9513 4157 9513 4157 9514
      4154 9514 4153 9515 4151 9515 4151 9551
      4167 9556 4170 9510
TIME...MOT...LOC 0059Z 265DEG 37KT 4160 9536

$$

NIETFELD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 11, 4:33 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 11, 4:33 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
433 PM CDT WED JUN 11 2008

.DISCUSSION...

AFD SHORT DUE TO ANTICIPATED WX. SEVERE WEATHER...FLASH FLOODING THE
MAIN CONCERNS IN THE NEAR TERM. AMPLE MOISTURE/INSTABILITY IN PLACE
THIS AFTERNOON SETTING SITUATION FOR A SEVERE WEATHER OUTBREAK ACROSS
THE CWA THIS EVENING.SURFACE LOW WAS SITUATED OVER ERN SD INTO ERN
NEB WITH ASSOCIATED COLD FRONT CURRENTLY MOVING INTO THE CWA. MESO
ANALYSIS SHOWING NIL CAPPING WITH AXIS OF SBCAPE AOA 3000J/KG THRU
THE CWA...WITH GREATEST O-1KM SHEAR IN WESTERN IA BEHIND SURFACE WARM
FRONT EXTENDING FROM ERN SD INTO MN. LATEST SFC OBS INDICATE BNDRY IS
ALREADY CROSSING NE NEB INTO WRN IA WITH CONVECTION FIRING ALONG THE
LINE. EXCEPT FOR NE NEB...SPC TOR WATCH IS IN EFFECT OVER THE CWA
THRU 10 PM. SUSPECT THAT TORNADIC THREAT NORTH WILL QUICKLY
SHIFT INTO CENTRAL IA BY 00Z. GIVEN BNDRY MOVEMENT...FEEL THEN
THAT TOR THREAT FOR THE CWA WILL MAINLY BE OVER SOUTHERN SECTIONS OF
THE CWA BETWEEN 00Z-03Z IN AREA OF FAVORED MLCAPE/ESRH/MLLCL.
SEVERE THREAT SHOULD DIMINISH THEN IN THE LATE EVENING. AS FOR
FLOODING...A WATCH CONTINUES TO BE IN EFFECT OVER A LARGE PORTION
OF THE CWA THRU EARLY THURSDAY. SATL WINDS/IMAGERY WAS SHOWING A
FRONTOGENETIC BNDRY BTW 775MB-600MB LAYER EXTENDING FROM THE
WESTERN DAKOTAS THRU WESTERN NEB AND INTO NE CO. THIS MAY BE FOCUS
FOR SECOND ROUND OF DEVELOPMENT AFTER MIDNIGHT WHICH MAY CATAPULT
12HR QPF TOTALS BY THURSDAY MORNING AOA 3 INCHES MAINLY SE NEB
AND SW IA.

DURING THE EXTENDED PERIODS...SHORTWAVE TROF PUSHING HEADING INTO THE
GREAT LAKES REGION ON SUNDAY PUSHES A COLD FRONT INTO THE CENTRAL
PLAINS. FAVORED ECM SHOWING POTENTIAL FOR EARLY MORNING CONVECTION
NEAR THE NEB/KS BORDER...THEN MORE STABLE AIRMASS FILTERING IN
THROUGH THE AFTERNOON. UPPER RIDGE BUILDS OVER THE PACIFIC NW ON
MONDAY WITH A SERIES OF IMPULSES RIDING UP AND OVER INTO THE NORTHERN
PLAINS. COOL SURFACE HIGH BUILDING SOUTHWARD INTO THE HEARTLAND
SHOULD TRANSLATE TO DRY CONDITIONS THROUGH WEDNESDAY. DURING THIS
TIME...BEST THUNDER CHANCES APPEAR TO BE WELL WEST OF THE CWA. THE
ECM SUGGESTING SURFACE HIGH WILL ACT AS A BUFFER WITH BEST
INSTABILITY/MOISTURE REMAINING WEST OF THE AREA AS LLVL MOIST ADVECTS
NORTHWARD ALONG THE HIGH PLAINS.

&&

.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THROUGH 12/18Z.

VFR CONDITIONS EXPECTED UNTIL CDFNT MOVES THRU THE AREA AND TSTMS
OVERSPREAD THE AREA. VISIBILITIES MAY BE REDUCED TO 1SM OR LESS IN
+TSRA. WINDS WL TURN TO THE NORTHWEST BEHIND THE FRONT. KOFK AROUND
00Z, KOMA AND KLNK AROUND 03Z. STEADY RAIN IS LIKELY BEHIND THE
FRONT AND PCPN EXPECTED TO CLEAR OUT AFTER 09Z.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NEZ015-032>034-
     042>045-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR IAZ043-055-056-
     069-079-080-090-091.

&&

DEE/BG
Hazardous weather outlook, Jun 11, 5:29 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
529 PM CDT WED JUN 11 2008

IAZ043-055-056-069-079-080-090-091-NEZ015-032>034-042>045-050>053-
065>068-078-088>093-120300-
BURT-BUTLER-CASS-COLFAX-CUMING-DODGE-DOUGLAS-FREMONT IA-GAGE-
HARRISON IA-JEFFERSON-JOHNSON-LANCASTER-MILLS IA-MONONA IA-
MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PLATTE-POTTAWATTAMIE IA-
RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-SHELBY IA-STANTON-THURSTON-
WASHINGTON-
529 PM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

TORNADO WATCH IS IN EFFECT UNTIL 10 PM TONIGHT.

FLASH FLOOD WATCH IS IN EFFECT UNTIL THURSDAY MORNING.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE
OUTLOOK AREA TONIGHT. STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE
HAIL...DAMAGING WINDS AS WELL AS POSSIBLE TORNADOES. ALSO...THERE IS
A HIGH POTENTIAL FOR HEAVY RAINFALL THROUGH THURSDAY MORNING.

A COLD FRONT MOVING ACROSS THE OUTLOOK AREA WILL WILL BE THE
FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. AMPLE MOISTURE...
INSTABILITY AND SHEAR WILL INCREASE THE POTENTIAL FOR TORNADIC
THUNDERSTORMS...MAINLY ALONG AND SOUTH OF THE INTERSTATE 80
CORRIDOR. HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT
THIS EVENING IN CENTRAL NEBRASKA AND WEST CENTRAL IOWA. ALSO...HEAVY
RAINFALL WILL MAKE FLASH FLOODING LIKELY TONIGHT OVER A LARGE PORTION
OF THE OUTLOOK AREA.

THIS WILL ONLY EXACERBATE POSSIBLE FLOODING ISSUES ON SEVERAL
RIVERS AND STREAMS...PARTICULARLY OVER SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA. THUS A FLASH FLOOD WATCH IS IN EFFECT FOR THE
AREA UNTIL THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND
AGAIN SUNDAY MORNING OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD PREPARE FOR ACTIVATION THIS EVENING. ALSO...ANY
FLASH FLOODING REPORTS WOULD BE APPRECIATED.

NEZ011-012-016>018-030-031-120300-
ANTELOPE-BOONE-CEDAR-KNOX-MADISON-PIERCE-WAYNE-
529 PM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT OR THURSDAY.

DEE

In the hours before

Local storm report, Jun 11, 6:45 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
645 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             4 W WAHOO               41.22N 96.70W
06/11/2008  E0.88 INCH       SAUNDERS           NE   AMATEUR RADIO

&&

CR
Local storm report, Jun 11, 6:51 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
651 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TORNADO          2 W ELKHORN             41.28N 96.27W
06/11/2008                   DOUGLAS            NE   LAW ENFORCEMENT

&&

CR
Local storm report, Jun 11, 7:01 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
701 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TORNADO          MOORHEAD                41.92N 95.85W
06/11/2008                   MONONA             IA   TRAINED SPOTTER

            RAIN-WRAPPED TORNADO RELAYED BY WFO-DMX

&&

CR
Local storm report, Jun 11, 7:02 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
702 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TORNADO          6 N ELKHORN             41.37N 96.24W
06/11/2008                   DOUGLAS            NE   FIRE DEPT/RESCUE

&&

CR
Local storm report, Jun 11, 7:05 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
705 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             OMAHA                   41.26N 96.01W
06/11/2008  E1.00 INCH       DOUGLAS            NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED QUARTER SIZE HAIL AT THE CORNER
            OF 168TH AND BENNINGTON

&&

KURTZ
Local storm report, Jun 11, 7:45 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
745 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TORNADO          6 N LITTLE SIOUX        41.90N 96.03W
06/11/2008                   MONONA             IA   LAW ENFORCEMENT

            TORNADO HIT A BOYSCOUT RANCH JUST NORTH OF THE HARRISON
            COUNTY LINE. THIRTY TO FORTY INJURIES WITH 4 FATALITIES
            REPORTED BY HARRISON COUNTY DISPATCH.

&&

SDERGAN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:11 PM CDTTornado WarningOAXMonona12 min
Jun 11, 7:13 PM CDTTornado WarningOAXMills, Pottawattamie62 min
Jun 11, 7:16 PM CDTSevere Thunderstorm WarningOAXHarrison, Shelby29 min
Jun 11, 7:30 PM CDTTornado WarningOAXHarrison, Pottawattamie, Shelby30 min
Jun 11, 7:37 PM CDTSevere Thunderstorm WarningOAXHarrison, Shelby38 min
Jun 11, 7:39 PM CDTTornado WarningOAXHarrison, Shelby17 min
Jun 11, 8:02 PM CDTTornado WarningOAXShelby28 min
Jun 11, 8:09 PM CDTFlash Flood WarningOAXHarrison, Pottawattamie, Shelby3 hr
Jun 11, 8:13 PM CDTTornado WarningOAXFremont, Mills, Pottawattamie62 min
Jun 11, 8:15 PM CDTTornado WarningOAXPottawattamie, Shelby18 min
Jun 11, 8:53 PM CDTFlash Flood WarningOAXMills, Montgomery, Pottawattamie3 hr
Jun 11, 9:00 PM CDTTornado WarningOAXMills, Montgomery, Pottawattamie45 min
Jun 11, 9:06 PM CDTTornado WarningOAXFremont39 min
Jun 11, 9:07 PM CDTSevere Thunderstorm WarningOAXFremont, Mills, Pottawattamie38 min
Jun 11, 9:14 PM CDTTornado WarningOAXFremont, Mills, Montgomery, Page, Pottawattamie61 min
Jun 11, 9:32 PM CDTFlash Flood WarningOAXMontgomery, Pottawattamie6 hr
Jun 11, 10:08 PM CDTTornado WarningOAXMills, Montgomery, Pottawattamie37 min
Jun 11, 10:13 PM CDTFlash Flood WarningOAXFremont, Mills, Page3 hr
Jun 11, 10:42 PM CDTRiver Flood WarningOAXPottawattamie22 hr
Jun 11, 10:42 PM CDTRiver Flood WarningOAXFremont46 hr
Jun 11, 10:52 PM CDTRiver Flood WarningOAXMontgomery45 hr
Jun 11, 11:10 PM CDTTornado WarningOAXFremont, Montgomery, Page50 min
Jun 11, 11:29 PM CDTFlash Flood WarningOAXPottawattamie4 hr
Jun 12, 1:45 AM CDTAreal Flood WarningOAXFremont, Mills69 hr
Jun 12, 2:20 AM CDTRiver Flood WarningOAXPage28 hr

Nearby

Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.